• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more

periods on CD... anyone with problems?


I am no expert on this but losing weight does affect your monthly cycle. Did you have irregular periods before? I would say go see your Doc as that amount of bleeding could possibly make you go anaemic. Personally I am on the pill so my periods are regular as clockwork on CD - not sure how they would be if I wasn't on it though.
i too am on pill and am usually incredibly clockwork...

i had'nt thought about going anemic... oops!

been bleeding for weeks now :sigh:

not really super heavy but bad enough. normally i am soooo light too.

had my p on week 1 (normal one) then got it again in week 2 and have had it ever since :cry:

i shall mention to my cdc on tuesday and maybe invest in a good iron tablet
yes been on microgynon for years.
also had this problems for 4 weeks on atkins diet last summer...
weird huh?
must be ketosis-related as i am normally so regular.
You've lost close to 2 stone in 3 weeks. That is bound to have an effect. It might not even be the ketosis - just the dramatic changes in your body chemistry from such rapid weight loss.

I would definitely say have a word with your CDC or doctor as you need a bit of advice that it is not a problem. Sure you willl be fine but better to check.

And grats on losing all that weight.

Similar threads